排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2003, Vol. 21 Issue (5): 43-45    DOI: 10.3969/j.issn.1674-8530.2003.05.014
Article Current Issue| Next Issue| Archive| Adv Search |
k-ωTwo Equation Turbulence Model of Charged Liquid Flow
WANG Jun-feng, CHEN Yan, SHA Yi, LUO Ti-qian
School of Energy Resources and Power Engineering, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn